# SDR 99FDEA00467

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46611
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: AJK7004589
- Condition: Cracked
- Location: Bs 1989
- Stage of operation: IN
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

N 3478 - HYD LINE PN AJK7004-589 IS CRACKED AND LEAKING, LOCATED IN AFT PIT AT BS 1989 LT SIDE.  REPAIRED HYD LINE IAW DC10 MM 20-10-01-2 AND DRS 3-80-10.
